Posted by Shannon (18.104.22.168) on July 15, 2000 at 11:34:38:
I am a 23 year old sinle mother from Alabama and yesterday I finally went back to the doctor about my headaches and he told me that I have classic cluster headaches. I of course had never heard of them and had no idea they existed but was happy to know there is a name and that this is a normal condition that some people get. I visited the web site last night around two am, and I discovered that I have alot of the same problems that almost everyone else has, with a few exceptions. My doctor gave me a shot of imitrix at his office and then prescribed me a non-narcotic headache relief medicine. I have found that if I combine the two at the first onset of the headache I can keep it under control, and then maintain taking the prescription every four hours the headaches stay gone. Like I said mine are a little different. I have a constant headache all day and then a horrible headache for a while but the headache never seems to go completely away. I went to the doctor on thursday and was told that I have a sinus infection and then friday I was in so much pain at work I layed on my floor and covered my whole body up with a blanket for two hours. I had a constant headache and then horrible pains on oneside of my head that lasted about 20-30 minutes. Then I was fine (still a lingering headache but not horrible) and then about 30 minutes later another one. My boss and friends and family all told me that this was not normal of a sinus infection so I went back to the doctor and finally some relief from these headaches. I have had headaches for about the last 2-3 months and they have gotten worse and worse and worse and finally I just could not take it. I read on the site last night that vomiting is not a common trate of cluster headache but I am having that. I vomit atleast once a day and I have no appetite. On the other hand, I do have the trait of it hurting right above my eyes and the only thing that seems to help in the least is pushing as hard as I can on my face. The doctor is sending me for a CT scan on Monday just to make sure that I have nothing else wrong with me, ie: tumor, etc.. I do have one question for all of those on immitrix. When I take the pill or nasil spray or the shot I can feel it crawling up my head like fingers and it makes my throat a little tight, and makes me feel really jittery (this is the only way I can think to describe) and almost makes the headache worse for about 5 minutes and then finally relief, is this normal? I am glad to have found this site it has given me alot of useful information and has shown me that this is what I have. There is a peace of mind knowing that you are not just a weird creature just complaining about headaches all of the time. I did not at first want to go to the doctor because I did not want to seem like a baby just complaing about something that tylenol should take care of.
Post a Followup